# SDR QXEA2019110400404

- Difficulty date: November 1, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N433QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4210
- Aircraft time: 26,687 hours, 29,171 cycles
- System (JASC): 5240 · Service Doors
- Part: Cover
- Condition: Jammed
- Location: Service Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR WILL NOT OPEN FROM THE INSIDE. REMOVED FROM SERVICE. FOUND OUTER HANDLE FLAP COVER JAMMED AGAINST OUTER HANDLE. UNJAMMED OUTER HANDLE FLAP COVER. OPENED AND CLOSED AFT SERVICE DOOR NUMEROUS TIMES FROM THE INSIDE WITH NO ISSUES. PERFORMED OPS TEST OF AFT SERVICE DOOR IAW Q400 AMM 52-41-00-710-*801. OPS TEST PASS.  NO FURTHER DEFECTS NOTED AT THIS TIME. AIRCRAFT RETURNED TO SERVICE.
